really confused

This topic contains 5 replies, has 3 voices, and was last updated by beckyluvzste becky short .

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #13385
    beckyluvzste
    becky short

    hiya can any one help coz im really confused! im on injection but bled 3 month ago, ive been havin all the pregnancy symptoms but ant thrown up yet, my belly has grown n gone really hard, but i did a test n it came bk negative! please help! wat do you think????
    xxxbeckyxxx

    #13392
    glamour_queen100
    Latisha Elliott
    #13452
    beckyluvzste
    becky short

    hiya thanx 4 dat. yea its kinda like a movement, really weird! xxbeckyxx

    #13484
    glamour_queen100
    Latisha Elliott
    #13519
    bweber
    Brenda Simons

    if your on the shot you won’t have your period…..didn’t theu tell u that?….and the shot makes you gain weight because it makes you crave food……so if you really thing your pregnant GO TO THE DOCTOR……

    #13686
    beckyluvzste
    becky short

    yea they told me i wouldn’t have a period but its unusual 2 bleed if u have only been on it 4 a while. plus i dont eat much n my belly has only grown from the bottom to a bit over my belly button anywayz thanx 4 da advice, can i ask how far along are u? 😛 xxx becky xxx

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.

Activity within the past 24 hours: 0 users and 4544 guests
Keymaster | Moderator | Participant | Spectator | Blocked | Senior Moderator
Additional Forum Statistics
Threads: 5,100, Posts: 22,125, Members: 22,749
Most users ever online was 2 on January 10, 2018 7:54 pm